# SDR AU001127

- Difficulty date: November 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 8346
- Condition: Leaking
- Location: Pressure Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PRE-FLIGHT INSPECTION FUEL DEPOSITS WERE OBSERVED ON THE RT ENGINE AND NACELLE. FUEL LEAKAGE WAS TRACED TO A CRACKED SOLDER JOINT IN THE DIFFERENTIAL PRESSURE SWITCH FITTING.
